# SDR USAA2012022100006

- Difficulty date: February 12, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR20, Z-500, Y765.  REPLACED FLOORBEAM IAW SRM 51-42-11, 51-75-12 & IPC 53-21-02.
